The Bilinear Generating Function for Hermite Polynomials in Several Variables.
Mathematische Zeitschrift, Tome 68 (1957), pp. 284-289
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1957__68_169707,
author = {L. Carlitz},
title = {The {Bilinear} {Generating} {Function} for {Hermite} {Polynomials} in {Several} {Variables.}},
journal = {Mathematische Zeitschrift},
pages = {284--289},
year = {1957},
volume = {68},
zbl = {0082.28701},
url = {http://geodesic.mathdoc.fr/item/MZ_1957__68_169707/}
}
L. Carlitz. The Bilinear Generating Function for Hermite Polynomials in Several Variables.. Mathematische Zeitschrift, Tome 68 (1957), pp. 284-289. http://geodesic.mathdoc.fr/item/MZ_1957__68_169707/